SciELO - Scientific Electronic Library Online

 
vol.31 número2Hochschild-Serre Statement for the total cohomology índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Proyecciones (Antofagasta)

versão impressa ISSN 0716-0917

Proyecciones (Antofagasta) vol.31 no.2 Antofagasta jun. 2012

http://dx.doi.org/10.4067/S0716-09172012000200006 

Proyecciones Journal of Mathematics Vol. 31, No 2, pp. 169-195 June 2012. Universidad Católica del Norte Antofagasta - Chile

 

Generalized difference entire sequence spaces  

 

Kuldip Raj, Sunil K. Sharma, Amit Gupta

Shri Mata Vaishno Devi University, India

 


ABSTRACT

In this paper we introduce difference entire sequence spaces and difference analytic sequence spaces defined by a sequence of modulus function F = (/¾) and study some topological properties and some inclusion relations between these spaces. We also make an effort to study some properties and inclusion relation between the spaces Tf(ÁÃ , u, p, q, ||., ···, .||) and Af(A^ , u, p, q, ||., ·· ·, .||).

Subjclass [2000] : 40A05, 40C05, 40D05.

Keywords : Paranorm space, modulus function,solid,monotone, entire sequences, analytic sequences, paranorm space,n-normed space.


REFERENCES

[1] H. Altinok, M. Et, Y. Altin, TheSequenceSpace Bvct(M, P, Q, S) On Seminormed Spaces, Indian Journal of Pure and Applied Mathematics, 39 (1), pp. 49-58, (2008).

[2] H. Altinok, Y. Altin and M. Isik, Strongly almost summable difference sequences, Vietnam J. Math., 34 (3), pp. 331-339, (2006).

[3] Y. Altin, Properties of some sets of sequences defined by a modulus function, Acta Math. Sci. Ser. B Engl. Ed., 29(2), pp. 427-434, (2009).

[4] Y. Altin, H. Altinok, R. Çolak, On some seminormed sequence spaces defined by a modulus function,KragujevacJ.Math., 29, pp. 121-132, (2006).

[5] M. Et and R. Çolak, On generalized difference sequence spaces,Soo-chow J. Math. 21(4), pp. 377-386, (1995).

[6] S. Gáhler, Linear 2-normietre Rume,Math. Nachr., 28 (1965), pp.1-43.

[7] H. Gunawan, On n-Inner Product, n-Norms, and the Cauchy-Schwartz Inequality, Scientiae Math. Japn., 5, pp. 47-54, (2001).

[8] H. Gunawan, The space of p-summable sequence and its natural n-norm, Bull. Aust. Math. Soc., 64, pp. 137-147, (2001).

[9] H. Gunawan and M. Mashadi,On n-normed spaces, Int.J.Math.Math.Sci., 27, pp. 631-639, (2001).

[10] P. K. Kamthan and M. Gupta, Sequence spaces and series, Lecture Notes in Pure and Applied Mathematics, 65 Marcel Dekker, Inc., New York,(1981).

[11] H. Kizmaz, On certain sequences spaces , Canad. Math. Bull., 24 (2), pp. 169-176, (1981).

[12] I. J. Maddox, Elements of functional Analysis ,Cambridge Univ.Press, (1970).

[13] E. Malkowsky and E. Savas, Some A-sequence spaces defined by a modulus, Archivum Mathematicum, 36, pp. 219-228, (2000).

[14] A. Misiak, n-inner product spaces,Math. Nachr., 140, pp. 299-319, (1989).

[15] K. Raj, S. K. Sharma and A. K. Sharma, Some difference sequence spaces in n-normed spaces defined by Musielak-Orlicz function,Armenian J. Math., 3, pp. 127-141, (2010).

[16] K. Raj and S. K. Sharma, Some sequence spaces in 2-normed spaces defined by Musielak-Orlicz functions, Acta Univ. Sapientiae Math. 3, pp. 97-109, (2011).

[17] K. Raj and S. K. Sharma, Difference sequence spaces defined by sequence of modulus function, Proyecciones J. Math., Vol.30, pp. 189199, (2011).

[18] K. Raj and S. K. Sharma, Some difference sequence spaces defined by sequence of modulus function, Int. Journal Math. Archive, Vol.2, pp.236-240, (2011).

[19] A. Wilansky, Summability through Functional Analysis, North- Holland Math. Stud. (1984).         [ Links ]


Received : November 2011. Accepted : May 2012

 

Kuldip Raj

School of Mathematics
Shri Mata Vaishno Devi University,
Katra-182320,
J & K, India
e-mail : kuldipraj68@gmail.com

 

Sunil K. Sharma

School of Mathematics
Shri Mata Vaishno Devi University,
Katra-182320,
J & K, India
e-mail : sunilksharma42@yahoo.co.in

 

Amit Gupta

School of Mathematics
Shri Mata Vaishno Devi University,
Katra-182320,
J & K, India e-mail :